MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; SET, IV, FLUID TRANSFER

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; SET, IV, FLUID TRANSFER
Catalog Number 21-7624-24
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a wrong label used in the supplied luer systems boxes ¿ the label designated the content as male nrfit connection.The contents of the boxes are the desired luer connection, but the item name is incorrect.There was no patient involvement.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D1-d4 updated; g4 updated; h4 updated; b3 updated; h5 corrected; h8 corrected.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Additional Manufacturer Narrative
D9: product received 6/25/2025.H3/h6: product was received for evaluation.The reported issue was that the package contained in the shipping box did not match the shipping box label.The investigation was not able to confirm the complaint allegation.Defects were not found during the inspection in the part number in the pouch against the samples inside.Reported problem was not confirmed since the device inside of the pouch corresponded to the part number printed.This failure was not generated during the manufacturing process.

Brand Name
NRFIT ADMINISTRATION SET
Common Device Name
SET, IV, FLUID TRANSFER
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana MN
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21859335
Report Number3012307300-2025-04503
Device Sequence Number12741898
Product Code LHI
UDI-Device Identifier10610586044748
UDI-Public(01)10610586044748(17)270213(10)6093419
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7624-24
Device Lot Number6093419
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer04/23/2025
08/05/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/23/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown